# SDR USAASB02121

- Difficulty date: June 21, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKED GOOD.  (M)
